Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the distribution of energy in noise- and signal-modulated waves. II. Simultaneous amplitude and angle modulation


Author: David Middleton
Journal: Quart. Appl. Math. 10 (1952), 35-56
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/47969
MathSciNet review: 47969
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/qam/47969
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society